|lowest potential meds for lipo side effects
Dec 1, 2009
I'm soon to start meds and would like to know what meds, or combos, carry the least risk of lipo. Atripla? Isentress and Truvada or Isentress and Epzicom. This is very hard to figure out.
| Response from Dr. Pierone
This is hard to figure this out because of a lack of hard data in head to head comparative trials that measure lipoatrophy outcomes.
The Sustiva (efavirenz) in Atripla tends to raise cholesterol, may cause gynecomastia, and generally has more side effects than Isentress. Epzicom increases the risk of heart attacks and occasionally produces a fatal hypersensitivity reaction; so it has been relegated to second tier status.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Rectal Bleeding A Sign Of Acute HIV Infection?
- Probability Of Getting AIDS From Blowjob From A Prostitute
- Enlarged Lymph Nodes After Deep Kissing Worried I Have HIV
- Fever After Rubbing Penis Worried I Have HIV
- Itchy Rash After Giving Oral Sex Does It Mean I Have HIV
- Pain In Balls After Swallowing Cum Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.